Algebra & Number Theory
- Algebra Number Theory
- Volume 11, Number 6 (2017), 1243-1286.
The motivic Donaldson–Thomas invariants of ($-$2)-curves
We calculate the motivic Donaldson–Thomas invariants for -curves arising from -fold flopping contractions in the minimal model program. We translate this geometric situation into the machinery developed by Kontsevich and Soibelman, and using the results and framework developed earlier by the authors we describe the monodromy on these invariants. In particular, in contrast to all existing known Donaldson–Thomas invariants for small resolutions of Gorenstein singularities these monodromy actions are nontrivial.
Algebra Number Theory, Volume 11, Number 6 (2017), 1243-1286.
Received: 6 February 2016
Revised: 23 November 2016
Accepted: 1 February 2017
First available in Project Euclid: 16 November 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Davison, Ben; Meinhardt, Sven. The motivic Donaldson–Thomas invariants of ($-$2)-curves. Algebra Number Theory 11 (2017), no. 6, 1243--1286. doi:10.2140/ant.2017.11.1243. https://projecteuclid.org/euclid.ant/1510842801